# SDR ASAA2023070143884

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 55,629 hours, 16,529 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 3527
- Condition: Faulty
- Location: #2 Engine
- Part time: 6,076 hours, 1,850 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENGINE #2 START SEQUENCE, ENGINE STARTED NORMALLY. BUT "START VALVE OPEN" LIGHT REMAINED ILLUMINATED AFTER STARTER CUTOUT. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE STATRT VALVE REF. AMM 80-11-03.AND TEST #1&#3 OF AMM 71-00-00-700-809-FOO. OPS CHECK GOOD.
